MathSciNet Relay Station
MathSciNet bibliographic data
MR2410233 (2009d:30041) 30C45 (30C80)
Shanmugam, Tirunelveli Nellaiappan; Sivasubramanian, Srikandan; Frasin, Basem Aref; Kavitha, Seetharaman On sandwich theorems for certain subclasses of analytic functions involving Carlson-Shaffer operator. J. Korean Math. Soc. 45 (2008), no. 3, 611–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement